# SDR DALA2019011400225

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 49,231 hours, 33,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION FOUND AT AFT CARGO DOOR THRESHOLD. REF NRC 0058: REPLACED AFT CARGO DOOR JAMB PAN REF SRM 53-20-15-2R-7. (LP #0902258)
